# SDR ASAA2013052394895

- Difficulty date: May 23, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 21,022 hours, 6,541 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: Dirty
- Location: Aft Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO FIRE LIGHT FAILS TEST. LIGHT DOES ILLUMINATE WITH GENERAL LIGHTS TEST.  ACFT GROUNDED. CLEANED FIRE WARNING SENSORS IN AFT PIT. OPS CHECKS GOOD.
